# SDR REXA2012061600855

- Difficulty date: June 15, 2012
- Submitted: June 17, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 25,431 hours, 22,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK HAS EVIDENCE OF CORROSION.  REMOVED CORROSION IAW SRM 53-21-49 FROM FS364 TO 394 AT LBL9.
